# SDR CALA2018121002540

- Difficulty date: December 7, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N27903
- Make and model: Boeing 787-8
- Aircraft serial: 34823
- Aircraft time: 24,663 hours, 3,014 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 152Z614555
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING APPROX WS 480 SPOILER SUPPORT BEAM TO BACK-UP RIB SUPPOR T ASSY FOUND CRACKED. REF HAECO LP 9130364. PERFORMED INTERIM REPAIR PER ECRA 5751-01314. PLACING ON DIP TO ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE NOVEMBER 29, 2020. PL ANNING TO CONTACT ENGINEERING AFTER SEPTEMBER 29, 2020 BUT BEFORE OCTOBER 29, 2020 FOR PERMANENT REPAIR. REF HAECO LP 9130364 FOR WORK ACCOMPLISED. OK TO PLACE ON DIP ACCOMP/PERM REPAIR ON OR BEFORE NOV.29 2020 PLANNING TO CONTACT ENGINEERING AFTER SEPT.2020 BUT BEFORE OCT 29 2020 TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEWED. RECORDS UPDATE....TW INIT: PLN/ENG >9/29/20<10/29/20 T/A: 11/29/20....TW
